MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD SPINAL NEEDLE,QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BECTON, DICKINSON AND COMPANY BD SPINAL NEEDLE,QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Model Number 405181
Health Effect - Clinical Code No Information (3190)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
Stylet extends past the tip of the needle.

Brand Name
BD SPINAL NEEDLE,QUINCKE
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
MDR Report Key7112155
Report Number7112155
Device Sequence Number1933502
Product Code BSP
UDI-Device Identifier00382904051815
UDI-Public(01)00382904051815
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2017
Report Date (Section F) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2022
Device Model Number405181
Device Catalogue Number405181
Device Lot Number7125998
Other Device ID Number22G X 3.50IN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer12/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/06/2017